# SDR QXEA9800773

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Lug
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GEAR LUG ON WING FOR LEFTHAND MLG STRUT IS CHAFED AND CORRODED.  REPAIRED IAW HORIZON AIR EA 4-57-113.
